Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX1043
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX1043
Catalog Number
ISPX1043
Medical Device Problem Code
Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes
Bacterial Infection (1735); Pain (1994); Sinus Perforation (2277); Inadequate Osseointegration (2646)
Date of Event
11/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Pain, bone loss, sinus penetration, infection 3 months after implantation.
New Search
Submit an Adverse Event Report
Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPX1043
Manufacturer
(Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS 1811101
MDR Report Key
22485158
Report Number
3013143972-2025-00397
Device Sequence Number
8041010
Product Code
DZE
UDI-Device Identifier
07290105152213
UDI-Public
7290105152213
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
07/11/2025
Report Date
(Section F)
07/11/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Catalogue Number
ISPX1043
Device Lot Number
7751905
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
07/07/2025
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
85 YR
Patient Sex
Male
Date Report Sent to FDA
07/11/2025